On almost periodic functions with values in Banach space :: IKBFU's united scientific journal editorial office

×

Login
Password
Forgot your password?
Login As
You can log in if you are registered at one of these services:
   
My faith is the belief that happiness will be given to humanity by scientific progress
Ivan P. Pavlov

DOI-generator Search by DOI on Crossref.org

On almost periodic functions with values in Banach space

Author Kretov M. V.
Pages 162-166
Article Download
Keywords almost periodic function, Banach space, compactness, finite -net, sequence, uniform continuity, subsequence, countable dense set.
Abstract (summary) Some properties of almost periodic functions with values in banach space are considered.
References

1. Левитан Б. М. Почти периодические функции. М., 1953.

2. Люстерник Л. А., Соболев В. И. Элементы функционального анализа. М., 1968.


Back to the section